Harvard:
Wilson, T.R. 1952, "Randomness of the Distribution of Social Organization Forms: A Note on Murdock's Social Structure", in American Anthropologist, vol. 54, no. 1, pp. 134--138. American Anthropological Association.
APA:
Wilson, T.R. (1952). Randomness of the Distribution of Social Organization Forms: A Note on Murdock's Social Structure. American Anthropologist, 54 (1) , 134--138. American Anthropological Association.
Chicago:
Wilson, Thurlow R. 1952. "Randomness of the Distribution of Social Organization Forms: A Note On Murdock's Social Structure." In American Anthropologist, 54 , no. 1: 134--138. American Anthropological Association.
MLA:
Wilson, Thurlow R. "Randomness of the Distribution of Social Organization Forms: A Note On Murdock's Social Structure." American Anthropologist. 54.1 (1952): 134--138.
Citation within the text:
(Wilson 1952)
Zotero:
Save reference in Zotero
BibTeX:
@article{wilson1952randomness,
  source = {jstor},
  ISSN = {0002-7294},
  author = {Wilson, Thurlow R.},
  copyright = {Copyright 1952 American Anthropological Association},
  group = {Brief Communications},
  journal = {American Anthropologist},
  jstor_articletype = {Full Length Article},
  jstor_date = {195201/195203},
  jstor_formatteddate = {Jan. - Mar., 1952},
  month = {jan},
  number = {1},
  pages = {134--138},
  publisher = {American Anthropological Association},
  series = {2},
  title = {Randomness of the Distribution of Social Organization Forms: A Note on Murdock's Social Structure},
  url = {http://links.jstor.org/sici?sici=0002-7294%28195201%2F03%292%3A54%3A1%3C134%3AROTDOS%3E2.0.CO%3B2-D},
  volume = {54},
  year = {1952},
}